|Nuromol||ibuprofen/paracetamol||Brand||New Zealand||200mg/500mg||24 Tablets||OTC||$12.57||Add|
|Nuromol||ibuprofen/paracetamol 200mg/500mg||Brand||New Zealand||48 Tablets||OTC||$20.96||Add|
|Nuromol||ibuprofen/paracetamol||Brand||New Zealand||200mg/500mg||72 Tablets||OTC||$32.84||Add|
Medicines have benefits and some have risks. Always read the label and use only as directed. If symptoms persist or you have side effects see your health professional. Brands and generics both contain the same active ingredient(s) and are medically equivalent. Some brands are marketed under different names by the same manufacturing country depending on the country of origin.
International studies have shown that this product is more effective and provides more pain relief than Nurofen Plus and other combination pain-killing products.
Nuromol provides excellent pain and inflammation relief from:
* Headaches * Back Pain
* Period Pain * Muscular Pain
* Dental Pain * Rheumatic Pain
* Migraine Headache * Sore Throat
* Arthritic Pain * Tension Headache
* Cold & Flu Symptoms * Reduces Fever
Take ONE to TWO tablets up to 3 times a day when required for pain relief.
Tablets should be taken with food.
People with stomach ulcers or gastric problems should not take Nuromol
Medicines have benefits and risks. Always read the label carefully and use only as directed.
This product really helps ease my arthritis pain.
i had terrible toothache when travelling in NZ and i was told to try nuromol as other pain relief wasnt helping. The relief i got was amazing as the pain went. later i pulled my neck and it made the p...ain vanish so recovery was easier to bear. I recommend this product as it had amazing effect. Now they need to bring it to Australian chemists so i can get it as i need it.More Less